# SDR 2016FA0000353

- Difficulty date: July 30, 2016
- Submitted: August 4, 2016
- Operation: General aviation
- Aircraft: N67667
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1309
- Propeller: Hartzl HCB3R304
- System (JASC): 6110 · Propeller Assembly
- Part: Nut
- Part number: A1373
- Condition: Damaged
- Location: Propeller
- Part time: 478 hours
- Component: Propeller, Hartzl
- Component part number: HCB3R304B
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A VIBRATION FROM THE ENGINE OR PROP. ON VISUAL INSPECTION, THE NR 3 PROPELLER BLADE SLIPPAGE INDICATION TAPE WAS FOUND TO BE BROKEN AND THE BLADE ROTATED.  IT WAS DISCOVERED THAT ONE OF THE TWO OUTBOARD BLADE CLAMP BOLTS WAS LOOSE.  AFTER REMOVING THE NUT AND BOLT, THE THREADS IN THE NUT WERE FOUND TO BE IMPROPERLY CUT OR MACHINED TO APPROXIMATELY 1/2 TO 1/4 THE DEPTH OF A SERVICABLE NUT, ALLOWING THE FEW THIN THREADS TO STRIP. IT IS CLEARLY A MANUFACTURING DEFECT THAT WAS NOT CAUGHT. TIME ON PROPELLER SINCE OVERHAUL: 478 HOURS.
